Florida, 2009

Damaging Winds in Florida, May 11, 2009

May 11, 2009 · NWS JAX · 3 events in 1 county or zone

An old front across central Georgia aided convection as well as a passing upper level short wave trough aloft and the sea breezes over an unstable and moderately moist airmass. There was sufficient CAPE in the hail growth zone.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

An old front across central Georgia aided convection as well as a passing upper level short wave trough aloft and the sea breezes over an unstable and moderately moist airmass. There was sufficient CAPE in the hail growth zone.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at May 11, 1:35 PM EST, 5 hours 20 minutes earlier.

Area forecast discussion, May 11, 1:35 PM EST, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
235 PM EDT MON MAY 11 2009

...ISOLATED STRONG STORMS POSSIBLE THROUGH THIS EVENING...

.SYNOPSIS...COLD FRONT ACROSS NC WATERS TO SC AND CENTRAL GA/AL/MS
PUSHING SLOWLY SWD. DEEP CONVECTION PRESENTLY LOCATED WELL N OF THE
AREA OVER SC AND MS/AL NEAR THE FRONT. VIS IMAGERY SHOWS HEALTHY CU
FIELD OVER SE GA AND ERN FL ZONES WHICH SHOULD YIELD ISOLD TO SCT
CONVECTIVE DEVELOPMENT OVER THE COURSE OF THE NEXT FEW HRS. RADAR
ALREADY SHOWS ISOLD CONVECTION OVER ALONG THE E COAST AND SE GA.
BEST INSTABILITY LOOKS TO BE ACROSS SE GA AT THIS TIME. ISOLATED
STRONG TO POSSIBLY BRIEFLY SEVERE STORMS EXPECTED THROUGH THIS
EVENING WITH BEST CHANCES OVER ERN ZONES WHERE SW-W FLOW MEETS UP
WITH THE EAST COAST SEA BREEZE AND WHERE PWATS ARE HIGHEST (1.3-1.5
INCHES).

.SHORT TERM...TONIGHT-THURSDAY.
MODELS SHOW FRONTAL BOUNDARY PRESENTLY ACROSS NC WATERS TO SC AND
THROUGH CENTRAL GA TO PUSH SWD OVER THE NEXT COUPLE OF DAYS. FRONT
EXPECTED TO PUSH IN FROM THE N TONIGHT AND BE ACROSS OUR SRN ZONES
BY TUE MORNING. NELY FLOW ON TUE WILL HELP SUPPRESS INSTABILITY BUT
FRONTAL BOUNDARY WILL SERVE AS BOUNDARY LAYER LIFT FOR SCT
CONVECTION MAINLY ACROSS N FL. TEMPS WILL NOTICEABLE COOLER WITH
HIGHS IN THE UPPER 70S/NEAR 80 N OF FRONT AND MID 80S S OF FRONT.
WEDNESDAY AND THURSDAY...HIGH PRESSURE WILL BUILD IN BEHIND THE
FRONT THEN THE FRONT WASHES OUT BY THURSDAY WITH MAX TEMPS
MODERATING BACK UP TO THE MID AND UPPER 80S MOST ZONES. DEEP LAYER
MOISTURE DECREASES OVER THE AREA ON WED AND THU WITH POPS AT 30% OR
LESS WITH BEST CHANCES OVER INLAND AREAS WHERE LOW LEVEL CONVERGENCE
WILL BE MAXIMIZED.

.LONG TERM...FRIDAY THROUGH MONDAY...GFS AND GFS ENSEMBLE SHOW MID
AND UPPER LEVEL RIDGE OVER THE FORECAST AREA FRIDAY AND SATURDAY
WHICH GRADUALLY MOVES OFFSHORE BY SUNDAY AND MONDAY AS AN UPPER
TROUGH MOVES IN FROM THE W. INTERESTINGLY...BY LATE MONDAY AND INTO
TUESDAY GFS OPERATIONAL MODEL SHOWS THE TROUGH BECOMING MORE
AMPLIFIED OVER THE SE CONUS WHICH WOULD SUPPORT A BROAD SFC LOW OVER
NRN FL AND SRN GA. AT SFC...RIDGE AXIS WILL BE ACROSS THE AREA
DURING THE WEEKEND WITH FLOW MAINLY OUT OF THE S AND SE PROVIDING
SUFFICIENT MOISTURE AND SUMMER-LIKE TEMPS TO PRODUCE SCATTERED
DIURNAL CONVECTION EACH DAY. A FRONTAL BOUNDARY WILL APPROACH THE
AREA ON MONDAY LIKELY PROVIDING ADDITIONAL SUPPORT FOR MAINLY
DAYTIME CONVECTION. TEMPS LOOK TO BE NEAR NORMAL DURING THE
PERIOD.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL...WITH CONVECTION ALREADY
DEVELOPING ALONG THE EAST COAST SEA-BREEZE. MVFR CEILINGS WILL BE
POSSIBLE WITH ANY THUNDERSTORM DEVELOPMENT THROUGH THE EARLY
EVENING. A COLD FRONT WILL SLIDE SOUTHWARD TONIGHT WITH A PRONOUNCED
NORTHEAST FLOW DEVELOPING IN ITS WAKE. MVFR CEILINGS WILL LIKELY
ESTABLISH AFTER 10Z...IMPACTING THE OVER THE COASTAL TERMINALS.

&&

.MARINE...TIMING OF SCA CONDITIONS WILL BE DELAYED UNTIL MID/LATE
TUESDAY MORNING FOR THE COASTAL WATERS BETWEEN FERNANDINA BEACH AND
ST. AUGUSTINE EXTENDING 20 TO 60 NM OFFSHORE. COLD FRONT IS JUST
NORTH OF THE AREA AND THIS FEATURE WILL SLIDE SOUTHWARD THROUGH
TUESDAY MORNING. SCA CONDITIONS WILL INTIATE ACROSS OUR GEORGIA
WATERS LATER TONIGHT. A PRONOUNCED EASTERLY FLOW WILL ENSUE THROUGH
MID-WEEK...ALTHOUGH SEAS WILL REMAIN ELEVATED THROUGH THE END OF
THIS WEEK DUE TO LINGERING SWELL ACTIVITY.

&&

.FIRE WEATHER...HAVE CONTINUED RED FLAG WARNING FOR MARION AND
PUTNAM COUNTIES...OTHERWISE CONDITIONS WILL BE VERY MARGINAL.
OTHERWISE...AN PRONOUNCED ONSHORE FLOW OFF THE ATLANTIC WATERS WILL
PRECLUDE RED FLAGS NEXT SEVERAL DAYS.

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  80  61  84 /  30  20  10  20
SSI  68  75  67  78 /  40  30  20  20
JAX  67  80  64  82 /  30  40  20  20
SGJ  70  79  69  80 /  30  40  30  20
GNV  67  85  64  86 /  20  40  20  30
OCF  68  88  65  87 /  10  40  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR MARION-PUTNAM.

GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 10 AM TUESDAY TO 8 PM EDT WEDNESDAY
     FOR FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 4 AM TUESDAY TO MIDNIGHT EDT WEDNESDAY
     NIGHT FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO
     60 NM OFFSHORE.

&&

SHASHY/ZAPPE/WALKER
Hazardous weather outlook, May 11, 4:43 AM EST, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 AM EDT MON MAY 11 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-121000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
543 AM EDT MON MAY 11 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING
ACROSS PORTIONS OF MAINLY SOUTHEAST GEORGIA. STRONG DAYTIME HEATING
MAY RESULT IN THE DEVELOPMENT OF ISOLATED STRONG AND POSSIBLE SEVERE
THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS.

THERE WILL BE AN ELEVATED FIRE DANGER THIS AFTERNOON OVER INTERIOR
NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A MOIST UNSTABLE AIRMASS WILL REMAIN OVER THE AREA WITH SCATTERED
THUNDERSTORMS EACH DAY MAINLY DURING THE AFTERNOON AND EVENING
HOURS.

AN ONSHORE FLOW WILL BRING AN ELEVATED RISK OF RIP CURRENTS TUESDAY
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

In the hours before

Special weather statement, May 11, 6:16 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
716 PM EDT MON MAY 11 2009

FLZ025-033-112345-
DUVAL-ST. JOHNS-
716 PM EDT MON MAY 11 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN ST. JOHNS
AND EASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...

AT 716 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM LITTLE TALBOT
ISLAND TO UNF...MOVING SOUTHEAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TALBOT ISLAND...FORT
CAROLINE...UNF...LITTLE TALBOT ISLAND...MAYPORT...SAN PABLO...
SAWGRASS...PONTE VEDRA BEACH...PALM VALLEY AND NEPTUNE BEACH THROUGH
745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3004 8139 3023 8165 3055 8150 3051 8147
      3051 8142 3049 8143 3047 8140 3045 8141
      3043 8140 3041 8141 3039 8138 3033 8139
      3015 8134
TIME...MOT...LOC 2316Z 311DEG 11KT 3045 8144 3026 8153

HESS
Special weather statement, May 11, 6:20 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
720 PM EDT MON MAY 11 2009

GAZ136-151>153-165-112345-
BRANTLEY-INLAND CAMDEN-INLAND GLYNN-PIERCE-WAYNE-
720 PM EDT MON MAY 11 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY...EASTERN
PIERCE...SOUTHERN WAYNE...NORTHERN CAMDEN AND NORTHWESTERN GLYNN
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 745 PM EDT...

AT 721 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST
OF HORTENSE TO 3 MILES NORTHWEST OF NAHUNTA...MOVING EAST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOBOKEN...
HORTENSE...HICKOX...RAYBON...NAHUNTA...WAYNESVILLE...WAVERLY...
THALMANN AND ATKINSON THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3136 8161 3106 8171 3117 8214 3148 8204
TIME...MOT...LOC 2321Z 287DEG 14KT 3136 8197 3123 8201

HESS
Local storm report, May 11, 6:22 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
722 PM EDT MON MAY 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HAIL             1 E UNF                 30.27N 81.49W
05/11/2009  E0.50 INCH       DUVAL              FL   PUBLIC

&&

JHESS
Special weather statement, May 11, 6:24 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
724 PM EDT MON MAY 11 2009

GAZ153-154-166-120000-
COASTAL CAMDEN-COASTAL GLYNN-INLAND GLYNN-
724 PM EDT MON MAY 11 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
CAMDEN AND GLYNN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 800 PM EDT...

AT 725 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
LITTLE ST. SIMMONS ISLAND TO 4 MILES WEST OF BRUNSWICK...MOVING
SOUTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND DOCK JUNCTION...BOYS ESTATE...COUNTRY CLUB ESTATES...
LITTLE ST. SIMMONS ISLAND...BRUNSWICK...ST. SIMONS...GLYNN HAVEN...
SEA ISLAND AND JEKYLL ISLAND THROUGH 800 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3120 8129 3121 8131 3113 8137 3114 8143
      3110 8147 3109 8145 3113 8142 3113 8141
      3106 8140 3100 8143 3103 8145 3100 8145
      3106 8162 3111 8160 3112 8166 3134 8147
      3130 8140 3131 8139 3133 8136 3127 8126
TIME...MOT...LOC 2325Z 294DEG 13KT 3135 8133 3112 8153

HESS
Special weather statement, May 11, 6:36 PM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
736 PM EDT MON MAY 11 2009

GAZ136-152-153-120000-
BRANTLEY-INLAND GLYNN-WAYNE-
736 PM EDT MON MAY 11 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
BRANTLEY...SOUTHEASTERN WAYNE AND WESTERN GLYNN COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM EDT...

AT 737 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST
OF HORTENSE TO 3 MILES WEST OF ATKINSON...MOVING EAST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND RAYBON...
NAHUNTA...HORTENSE...HICKOX...ATKINSON...WAYNESVILLE...THALMANN...
MOUNT PLEASANT AND EVERETT THROUGH 800 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3115 8159 3114 8172 3116 8177 3114 8178
      3114 8180 3114 8200 3128 8200 3131 8197
      3132 8200 3145 8200 3146 8161 3140 8156
      3119 8157
TIME...MOT...LOC 2337Z 269DEG 13KT 3136 8189 3123 8190

HESS
Special weather statement, May 11, 6:44 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
744 PM EDT MON MAY 11 2009

GAZ135-136-120015-
APPLING-WAYNE-
744 PM EDT MON MAY 11 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN WAYNE
AND SOUTHERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 815 PM EDT...

AT 744 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF BAXLEY...MOVING SOUTHEAST
AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BAXLEY...SURRENCY AND ODUM THROUGH 815 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS
A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3171 8195 3149 8208 3167 8243 3183 8234
TIME...MOT...LOC 2344Z 296DEG 11KT 3171 8229

HESS

The radar

The Jacksonville radar (KJAX), 29 km away, was scanning. The volume nearest the first event began at 23:53 UTC.

Open the radar archive at this moment

Event by event

3 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Duval

When
May 11, 6:55 PM EST
Where
Duval County, 0.6 mi W of (Nrb)nas Mayport
Measured
50 kt (58 mph) estimated gust
Reported by
County Official
Coordinates
30.380, -81.430

A large department of transportation sign was blown down.

Thunderstorm Wind, Duval

When
May 11, 6:55 PM EST
Where
Duval County, 0.69 mi S of Ft George Is
Measured
50 kt (58 mph) estimated gust
Reported by
Mariner
Coordinates
30.390, -81.430

Thunderstorm wind gusts were estimated from 50 to 58 mph at the bar pilot station.

Thunderstorm Wind, Duval

When
May 11, 6:55 PM EST
Where
Duval County, 0.6 mi W of (Nrb)nas Mayport
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.380, -81.430

Minor damage occurred to the Mayport Ferry.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2009Every state in 2009This day in weather historyWarnings in Florida, May 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 170518, 170519, 170520.